# SDR MASA200601496

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,211 hours, 12,714 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7303 IAD.  YD2 FAIL.  MOC RESET WITH CREW.  NO FURTHER ACTION NEEDED.
